# SDR ABXA9500394

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5613861301
- Condition: Missing
- Location: Fs 8-25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND REPAIR AT STATION 8 TO 25, LONGERON 24L TO 25L MISSING FINGER DOUBLERS.  REPAIRED LONGERON IAW ABX REA D853-11013.
